Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 96, NWS Milwaukee, WI

November 30, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 30, 2011, 12:14 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2011, 12:14 AM CST (06:14 UTC)
Expired
Nov 30, 2011, 9:42 AM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WHUS73 KMKX 300614
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1214 AM CST WED NOV 30 2011

...GALE FORCE WINDS ENDING TONIGHT...

.NORTH GALES HAVE LOWERED BELOW CRITERIA NORTH OF MILWAUKEE...AND
SHOULD LOWER DURING THE EARLY MORNING HOURS FROM MILWAUKEE SOUTH.
WITH AN INCREASING OFFSHORE COMPONENT THE HIGHER WINDS WILL BE
TOWARD OPEN WATERS...AS STRONG LOW PRESSURE MOVES ACROSS THE
EASTERN GREAT LAKES.

A SMALL CRAFT ADVISORY WILL BE IN EFFECT AFTER THE GALE WARNING
EXPIRES...AS WINDS WILL REMAIN GUSTY INTO WEDNESDAY MORNING...AND
HIGHER WAVES WILL LINGER UNTIL AFTERNOON.

LMZ643-644-301415-
/O.EXP.KMKX.GL.W.0025.000000T0000Z-111130T0600Z/
/O.NEW.KMKX.SC.Y.0096.111130T0614Z-111130T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1214 AM CST WED NOV 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS.

* WAVES: 8 TO 12 FEET...SUBSIDING TO 7 TO 10 FEET BY DAYBREAK
  WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-300900-
/O.CON.KMKX.GL.W.0025.000000T0000Z-111130T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1214 AM CST WED NOV 30 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS
MORNING. 

* WINDS: NORTH TO NORTHWEST GALES TO 35 KNOTS...HIGHEST TOWARD
  OPEN WATERS.

* WAVES: 8 TO 12 FEET...SUBSIDING TO 7 TO 10 FEET BY DAYBREAK
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
2 follow-up statements
720 
WHUS73 KMKX 300910
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CST WED NOV 30 2011

...NORTHWEST WINDS WILL CONTINUE TO DIMINISH...

.THE BRISK NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS MORNING AS
STRONG LOW PRESSURE MOVES OFF ACROSS QUEBEC CANADA...AND A RIDGE
OF HIGH PRESSURE OVER THE UPPER MISSISSIPPI VALLEY PUSHES INTO
WISCONSIN.

THE HIGH WAVES WILL BE A LITTLE SLOWER TO SUBSIDE...ESPECIALLY
TOWARD OPEN WATER.

LMZ645-646-301715-
/O.EXP.KMKX.GL.W.0025.000000T0000Z-111130T0900Z/
/O.EXA.KMKX.SC.Y.0096.000000T0000Z-111130T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 AM CST WED NOV 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15
  KNOTS THIS AFTERNOON.

* WAVES: 6 TO 10 FEET...SUBSIDING TO 1 TO 3 FEET LATER THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-301715-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-111130T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
310 AM CST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO
  15 KNOTS THIS AFTERNOON.

* WAVES: 5 TO 9 FEET...SUBSIDING TO 1 TO 3 FEET LATER THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
412 
WHUS73 KMKX 301542
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CST WED NOV 30 2011

...WAVES CONTINUE TO SUBSIDE THIS MORNING...

.LIGHTER WEST TO NORTHWEST WINDS HAVE ALLOWED WAVES TO CONTINUE TO
SUBSIDE THIS MORNING. BUOY REPORTS AND WEBCAMS INDICATE THAT WAVES
ARE LIKELY GENERALLY BELOW 4 FEET ACROSS THE NEARSHORE WATERS. A
FEW LINGERING WAVES OF GREATER THAN 4 FEET ARE POSSIBLE THROUGH
LATE MORNING TOWARD THE ILLINOIS WATERS...BUT OVERALL CONDITIONS
HAVE SETTLED ENOUGH TO CANCEL THE ADVISORY A BIT EARLY.

LMZ643>646-301645-
/O.CAN.KMKX.SC.Y.0096.000000T0000Z-111130T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
942 AM CST WED NOV 30 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WAVES HAVE GENERALLY FALLEN BELOW 4 FEET THIS MORNING...THUS THE
ADVISORY IS BEING CANCELLED.

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 9:26 PM CST, 2 hours 48 minutes earlier.

Area forecast discussion, Nov 29, 9:26 PM CST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CST TUE NOV 29 2011

.UPDATE...
HAD CANCELLED WIND ADVISORY EARLY AS A COMBINATION OF RELAXING
SURFACE PRESSURE GRADIENT AS DEEP SURFACE LOW PULLS AWAY TO THE
EAST...AND DECOUPLING WITH PARTLY CLOUDY SKIES...HAS LOWERED WIND
SPEEDS AND GUSTS WELL BELOW CRITERIA. WILL STILL A FEW ISOLATED
GUSTS BETWEEN 25 AND 30 MPH ALONG THE LAKE UNTIL MIDNIGHT...
ESPECIALLY FROM MILWAUKEE SOUTH...BUT NO ADVISORY GUSTS EXPECTED.
REST OF FORECAST LOOKS ON TRACK.

&&

.AVIATION/06Z TAFS/...

WAS CONSIDERING LOW-LEVEL WIND SHEAR AT EASTERN TAF SITES...BUT
ENOUGH SURFACE WIND...AND CURRENT PROFILER SPEEDS AND FORECAST
WINDS AT AND BELOW 2000 FEET WILL STAY JUST BELOW THE
DIFFERENTIAL NEEDED FOR MENTIONING. WILL CONTINUE TO MONITOR.
OTHERWISE...WINDS WILL CONTINUE TO EASE OVERNIGHT AS DEEP LOW
PULLS AWAY TO THE EAST AND RIDGE OF HIGH PRESSURE MOVES OVERHEAD.
VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD.

&&

.MARINE...WILL END GALE WARNING FOR NORTHERN 2 ZONES AT 06Z AND
SOUTHERN 2 ZONES AT 09Z. SOUTH MID-LAKE BUOY IS STILL GUSTING TO
37 KNOTS AND THE CHICAGO CRIB IS UP TO 38 KNOTS. OFFSHORE
COMPONENT TO WIND HAS ALLOWED DECOUPLING RIGHT UP TO THE LAKE
SHORE...SO SHORELINE OBS NOT REACHING CRITERIA...BUT RUC MODEL
SOUNDINGS SHOW MIXING UP TO 35 TO 37 KNOT WINDS UNTIL BETWEEN 04Z
AND 06Z NORTH...AND 07Z TO 09Z SOUTH WITH DEEPER MIXING OVER THE
RELATIVELY WARMER WATERS WILL KEEP GALE GUSTS OVER THE NEARSHORE
WATERS UNTIL THEN. WILL NEED TO HAVE SMALL CRAFT ADVISORIES UNTIL
AT LEAST MID-MORNING WEDNESDAY AFTER GALE CANCELLATION.

&&

.PREV DISCUSSION... /ISSUED 253 PM CST TUE NOV 29 2011/

TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

WINDY CONDITIONS IN THE EAST WILL SUBSIDE THIS EVENING AND OVERNIGHT
AS LOW PRESSURE TO THE SOUTHEAST PULLS AWAY FROM THE AREA. WILL KEEP
WIND ADVISORY EXPIRATION TIME OF MIDNIGHT...WITH HIGHER GUSTS ALONG
THE SHORE STILL POSSIBLE. WINDS SHOULD DROP OFF QUICKER AWAY FROM
THE LAKE AS DAYTIME MIXING IS LOST. CLOUDS ARE ALSO EXPECTED TO
DECREASE AS THE LOW MOVES AWAY...WITH CLEAR SKIES IN THE WEST THIS
EVENING...AND SKIES BECOMING CLEAR TOWARD MORNING IN THE EAST.
THOUGH SFC WINDS WILL BECOME LIGHT AWAY FROM THE LAKE...BOUNDARY
LAYER WINDS WILL STAY UP A BIT...SO TEMPS SHOULD NOT FALL TOO
FAR...WITH NEAR NORMAL LOWS EXPECTED.

HIGH PRESSURE WILL BRING SUNNY SKIES TO START THE DAY
WEDNESDAY...WITH HIGH CLOUDS THEN PUSHING IN FROM THE WEST LATE
MORNING AND INTO THE AFTERNOON. SHOULD BE A TOLERABLE DAY...WITH
LIGHTER WINDS AND HIGHS AROUND 40.

WEDNESDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

UPPER RIDGE SLIDES SOUTHEAST OVERNIGHT...ALLOWING HIGH CLOUDS TO
BEGIN SPILLING IN WITH THE APPROACH OF THE NEXT UPSTREAM TROUGH.
THESE CLOUDS SHOULD HELP TO KEEP TEMPS FROM DROPPING TOO
HARD...STILL CHILLY THOUGH.

THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

NEXT UPPER TROF AND SFC TROF/COLD FRONT MOVE THROUGH THE AREA
DURING THIS TIME. THE SFC TROF IS WELL OUT AHEAD OF THE UPPER
FEATURE WITH COLD ADVECTION AND DRIER AIR OVERSPREADING THE AREA
QUICKLY. THIS SHOULD NEGATE MUCH OF THE IMPACT OF THE SHORT WAVE
LAGGING BEHIND. WILL CARRY SLIGHT CHANCE POPS WITH ITS PASSAGE. IT
REMAINS VERY MOISTURE STARVED WITH THE NAM ACTUALLY HAVING IT COME
THROUGH DRY.

FRIDAY AND FRIDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE SLIDES ACROSS BEHIND THE EXITING FRONT AND AHEAD OF
THE NEXT SYSTEM. LOOKS CHILLY...BUT THERE SHOULD BE PLENTY OF
SUNSHINE ON FRIDAY. CLOUDS INCREASE FRIDAY NIGHT.

SATURDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

THE ECMWF HAS BEEN STEADY EDDIE WITH THE NEXT SYSTEM KICKING OUT
OF THE SOUTHWEST U.S. THIS WEEKEND. A TIGHTENING H8 BAROCLINIC
ZONE IS FORECAST TO SET UP FROM WISCONSIN BACK INTO OKLAHOMA AND
TEXAS FRIDAY NIGHT AND SATURDAY. THE ECMWF/GFS/GEM ALL KICK OUT A
PIECE OF ENERGY FROM THE CUT OFF UPPER LOW SOUTH OF THE 4-CORNERS
AREA. IT THEN RACES NORTHEAST INTO THE WESTERN GREAT LAKES BY
SUNDAY. THE LOWER LEVELS RESPOND WITH A DEVELOPING LOW PRESSURE
SYSTEM...NOTHING MAJOR...BUT ENOUGH TO PULL UP A DECENT SURGE OF
MOISTURE...ABOUT 3G/KG AT 750-700MB. CONDENSATION PRESSURE
DEFICITS TANK TO THE LOWER SINGLE DIGITS. IT/S LOOKING MORE LIKELY
WE WILL GET SOME PRECIP SATURDAY NIGHT INTO SUNDAY. THE
ECMWF/GFS/GEM ALL HAVE SOME PRECIP ACROSS THE AREA DURING THIS
TIME. THE BIGGEST QUESTION WILL BE WHAT TYPE. THE GFS IS COLD AND
WOULD SUPPORT A MORE SNOWY SCENARIO...WHILE THE ECMWF IS WARMER
WITH A RAIN OR RAIN/SNOW MIX TO START...CHANGING OVER TO LIGHT
SNOW LATER SATURDAY NIGHT. THE GEM LOOKS TO BE SOMEWHERE IN THE
MIDDLE. SO...CONFIDENCE IS HIGH WE/LL GET PRECIP...BUT LOW ON THE
TYPE AND WHAT IMPACTS MAY RESULT. IF THE GFS VERIFIES...WE/D
LIKELY BE LOOKING AT AN SNOW ADVISORY FOR AT LEAST THE CENTRAL AND
NORTHWEST PORTION OF THE FORECAST AREA. STAY TUNED.

SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM.

SUNDAY NIGHT SHOULD DRY OUT WITH COLD AIR SPILLING IN AS THE LOW
PULLS AWAY. THE GFS AND THE ECMWF BRING IN A QUICK LITTLE CLIPPER
SYSTEM ACROSS THE GREAT LAKES ON MONDAY. THIS IS A PRETTY DRY
LITTLE GUY...BUT MAY BE GOOD FOR SOME LIGHT SNOW OR FLURRIES.
CERTAINLY IS LOOKING LIKE A COLD START TO NEXT WEEK.

AVIATION/00Z TAFS/...MVFR CIGS LIKELY TO CONTINUE THROUGH LATE
AFTERNOON IN THE EAST. LOW LEVEL FLOW TURNS MORE NORTH TO NORTHWEST
THIS EVENING AND INTO THE NIGHT...WHILE LOW PRESSURE TO THE
SOUTHEAST PULLS AWAYS. THIS SHOULD RESULT IN LOWER CIGS SCATTERING
OUT EARLY THIS EVENING. VFR CONDITIONS THEN EXPECTED THROUGH
WEDNESDAY AS HIGH PRESSURE MOVES OVERHEAD.

BREEZY WINDY CONDITIONS OUT OF THE NORTH...HIGHEST TOWARD THE
LAKE...WILL PERSIST THROUGH LATE AFTERNOON. WINDS IN GENERAL WILL
THEN BECOME LIGHTER THIS EVENING AND OVERNIGHT AS THE HIGH
APPROACHES. GUSTY WINDS ARE STILL POSSIBLE ALONG THE LAKE SHORE THIS
EVENING THOUGH WHILE THE WINDS REMAIN OUT OF THE NORTH. AN OFFSHORE
COMPONENT TO THE WINDS LATER IN THE EVENING WILL ALLOW WINDS TO
SETTLE DOWN ALONG THE LAKE.

MARINE...GALE WARNING REMAINS IN EFFECT THROUGH TONIGHT. NORTHERLY
WINDS WILL SLOWLY DECREASE THIS EVENING AND OVERNIGHT...LIKELY
FALLING BELOW WARNING CRITERIA LATE IN THE NIGHT. SMALL CRAFT GUSTS
STILL POSSIBLE IN THE MORNING...WITH WAVES GREATER THAN 4 FEET ALSO
LINGERING UNTIL AFTERNOON. THUS A SMALL CRAFT ADVISORY WILL BE
NEEDED UNTIL LATE MORNING OR EARLY AFTERNOON WEDNESDAY ONCE THE GALE
WARNING ENDS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 3 AM CST WEDNESDAY FOR LMZ645-646.

     GALE WARNING UNTIL MIDNIGHT CST TONIGHT FOR LMZ643-644.

&&

UPDATE...REM
TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV
WEDNESDAY NIGHT THROUGH TUESDAY...DAVIS
Hazardous weather outlook, Nov 29, 9:41 PM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 PM CST TUE NOV 29 2011

WIZ046-047-051-052-056>060-062>072-010345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
941 PM CST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A LOW PRESSURE SYSTEM WILL BE MOVING INTO THE AREA OVER THE
WEEKEND...LIKELY BRINGING A ROUND OF PRECIPITATION. TEMPERATURES
WILL BE HOVERING CLOSE TO FREEZING WHICH MAKES THE TYPE OF
PRECIPITATION UNCERTAIN. BUT...IT IS POSSIBLE A FEW
AREAS...ESPECIALLY FROM AROUND MADISON TO AREAS NORTH AND
WEST...COULD RECEIVE A FEW INCHES OF SNOW ACCUMULATION SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-010345-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 PM CST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 12 MIDNIGHT FOR THE NEARSHORE
WATERS NORTH OF MILWAUKEE...AND UNTIL 3 AM WEDNESDAY MORNING FOR
THE NEARSHORE WATERS FROM MILWAUKEE SOUTH TO THE ILLINOIS BORDER.
NORTHERLY GALES WILL SLOWLY LOWER AS THE TIGHT PRESSURE GRADIENT OVER
LAKE MICHIGAN RELAXES WITH THE APPROACH OF POLAR HIGH PRESSURE
FROM MINNESOTA AND IOWA...AND THE DEPARTURE OF STRONG LOW
PRESSURE TO THE EAST OF THE GREAT LAKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE HIGH WINDS AND WAVES WILL NOT DECREASE SUBSTANTIALLY UNTIL
WEDNESDAY AFTERNOON OR NIGHT WHEN HIGH PRESSURE APPROACHES. A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR WEDNESDAY.

REM

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Nov 29, 6:14 PM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
614 PM CST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
11/29/2011  M48 MPH          MILWAUKEE          WI   ASOS

&&

MEB

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.